# SDR DXTA200701958

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 7,290 hours, 4,543 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. GEAR HANDLE WOULD NOT RAISE.  PERFORMED GEAR SWING 10 TIMES GEAR OPS CHECKED GOOD ALL 10 TIMES.  FOUND NOSE STRUT LOW ON SERVICE.  SERVICED NOSE STRUT IAW CE-750 M/M CHPT 12-10-38.  PERFORMED GEAR SWING 5 MORE TIMES OPS CHECK GOOD.
